# SDR AALA20151104006

- Difficulty date: November 4, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 48,103 hours, 7,502 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  SCREEN DEPICTED ALL RED ON ALL SCALES & DID NOT DEPICT OBVIOUS WEATHER.  THE FLIGHT DECLARED AN EMER & RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  REPLACED WEATHER RADAR TRANSCEIVER M00213 IAW 34-43-01 & OPERATES NORMAL IAW AMM 34-43-00.
